# SDR 9620109912

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Lav Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE EXTERIOR FUSELAGE LAVATORY SERVICE DOOR DOUBLERS, LOWER FORWARD CORNER.  REPAIRED DOUBLERS (P/N 5911423-43, -99) PER EA 99-111219.
